MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL AORTIC BIOPROSTHESIS; REPLACEMENT HEART VALVE

EDWARDS LIFESCIENCES LLC CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL AORTIC BIOPROSTHESIS; REPLACEMENT HEART VALVE
Model Number 2700TFX
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 23mm 2700tfx aortic valve, implanted in the pulmonic position underwent a valve-in-valve procedure after an implant duration of 7 years, 9 months due to stenosis and regurgitation.The procedure was performed with a 23mm 9600tfx transcatheter valve.This is a 19-year-old male downs syndrome patient.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections : b7, g3, g6, h2,h6 ( type of investigation) corrected sections : b5, h6 ( component code , clinical code, investigation findings and investigation conclusions).Based on the information available, the device was intentionally used outside the way it was designed and intended.The performance, safety, efficacy, longevity, and durability of bioprosthetic valves have not been determined when the product is used outside the scope of its intended use and/or its studied population.Regurgitation is a common manifestation of bioprosthetic valve and valved conduit dysfunction.Common intraoperative factors that may cause or contribute to acute post-procedural regurgitation include device distortion; device interaction with patient anatomy or other devices; leaflet damage, and incorrectly sized valve seated.Non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis may also cause or contribute to acute post-procedural regurgitation.Complaints reported with regurgitation as the primary complaint code are not typically attributed to manufacturing-related nonconformances.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely root cause is patient factors, including congenital heart disease and implant in off-label position.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 23mm 2700tfx aortic valve, implanted in the pulmonic position underwent a valve-in-valve procedure after an implant duration of 7 years, 9 months due to regurgitation and stenosis.Patient presented with feet swelling.The procedure was performed with a 23mm 9600tfx transcatheter valve.Patient was stable post procedure and was discharged on pod#1.This is a 19-year-old male patient.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT PERICARDIAL AORTIC BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key22436101
Report Number2015691-2025-05512
Device Sequence Number11563443
Product Code DYE
UDI-Device Identifier00690103194036
UDI-Public(01)00690103194036(17)210607
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2021
Device Model Number2700TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Congenital Anomaly; Life Threatening;
Patient Age19 YR
Patient SexMale